# SDR DJFA2018111208001

- Difficulty date: October 8, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N375FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500394
- Aircraft time: 1,120 hours, 791 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SWPS FAULT AND SPOILER FAULT. WITH THE AUTO PILOT/FLIGHT DIRECTOR ENGAGED THE AUTO PILOT WOULD ONLY HOLD ALTITUDE AND NAV IT WOULD NOT CLIMB OR DESCEND. USING VNAV PROMPTED MAX SPEED WARNING AT ALL SPEEDS. AIRCRAFT LANDED WITHOUT INCIDENT.   PERFORMED OPS CHECK OF FLAPS, CMC DOWNLOADS, AND FIM. NO DEFECTS NOTED.
